# SDR ASAA2022011037120

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 41,758 hours, 12,318 cycles
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688030
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE ASSEMBLY ON #2 ENGINE HAS CRACKS WERE THE BOLTS ATTACH. GROUNDED - YES. REMOVED AND REPLACED # 2 ENG AFT FLANGE ASSY REF B737-800 AMM 72-56-00-400-801-F00.
